MAUDE Adverse Event Report: VERATHON MEDICAL ULC GLIDESCOPE BFLEX 5.0 SINGLE-USE BRONCHOSCOPE; BRONCHOSCOPE (FLEXIBLE OR RIGID)

VERATHON MEDICAL ULC GLIDESCOPE BFLEX 5.0 SINGLE-USE BRONCHOSCOPE; BRONCHOSCOPE (FLEXIBLE OR RIGID)
Model Number 0570-0374
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/18/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device return is anticipated; however, at the time of the report the device has not been received by verathon.Verathon continues to investigate the reported event and a supplemental report will be submitted in accordance with 21 cfr 803.56 when additional information becomes available.
 
Event or Problem Description
The customer reported that due to a difficult intubation they elected to switch to bronchial assist during the patient procedure using a glidescope bflex 5.0 single-use bronchoscope.During the intubation with bronchial assist, the image on the monitor screen froze.The anesthesia technician unplugged the bronchoscope, cut the power to the system, powered the system back on and plugged the bronchoscope back in.The error icon for no attached scope detected occurred and the bronchoscope would not resume functioning.The anesthesia technician obtained another glidescope bflex 5.0 single-use bronchoscope which worked like it was supposed to with zero problems.After the procedure, the anesthesia technician noted that the initial glidescope bflex 5.0 single-use bronchoscope appeared to have a loose connection.An unknown delay in the procedure occurred as a second glidescope bflex 5.0 single-use bronchoscope was obtained.No harm to the patient or user was reported.

Brand Name
GLIDESCOPE BFLEX 5.0 SINGLE-USE BRONCHOSCOPE
Common Device Name
BRONCHOSCOPE (FLEXIBLE OR RIGID)
Manufacturer (Section D)
VERATHON MEDICAL ULC
2227 douglas road
burnaby, british columbia V5C 5 A9
CA  V5C 5A9
MDR Report Key10280555
Report Number9615393-2020-00151
Device Sequence Number2698003
Product Code EOQ
UDI-Device Identifier00879123006332
UDI-Public(01)00879123006332(10)FS194600(17)201113
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K183256
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/13/2020
Device Model Number0570-0374
Device Catalogue Number0570-0375
Device Lot NumberFS194600
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/18/2020
Initial Report FDA Received Date07/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1